Abelian and tauberian theorems for random fields on two-point homogeneous spaces
2004 (English)In: Theory of Probability and Mathematical Statistics, ISSN 0094-9000, Vol. 69, 115-127 p.Article in journal (Refereed) Published
We consider centered mean-square continuous random fields for which the variance of increments between two points depends only on the distance between these points. Relations between the asymptotic behavior of the variance of increments near zero and the asymptotic behavior of the spectral measure of the field near infinity are investigated. We prove several Abelian and Tauberian theorems in terms of slowly varying functions. © 2004 American Mathematical Society.
Place, publisher, year, edition, pages
2004. Vol. 69, 115-127 p.
Abelian theorem, Random field, Tauberian theorem, Two-point homogeneous space
IdentifiersURN: urn:nbn:se:mdh:diva-34774DOI: 10.1090/S0094-9000-05-00619-8ScopusID: 2-s2.0-85009724382OAI: oai:DiVA.org:mdh-34774DiVA: diva2:1072673